# SDR CALA2014102401375

- Difficulty date: October 21, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 17,348 hours, 6,032 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A53054
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB REQUIRES ACCESS HOLES TO BE CUT IN LOWER SKIN AT STATION 129.50 FOR REPAIR 3 STIFFENER ON INTERNAL RIB.  CORRECTED ACFT TAIL NR TO READ 428 FROM 434.   INSTALLED REPAIR IAW ECRA5510-02467.  PLACED ON DIP IAW SRM 55-10-01 REPAIR 11 PAGE 217 TABLE 204 INSPECTION THRESHOLD 56,000 FLIGHT CYCLES AFTER INSTALLATION.  REPEAT INSPECTIONS 9,000 FLIGHT CYCLES.
